# SDR 06FDEA1398

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 49,405 hours, 34,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FUSELAGE HAS DENT OUTER SKIN APPROX STA 196 STR 25L.
